# SDR 08FDEA01475

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03611
- Condition: Cracked
- Location: Bs 1276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING FLOOR SUPPORT BEAM IS CRACKED AT STA 1276 RBL 107; AT R-3 DOOR THRESHOLD.  REPAIRED CRACKED BEAM AT STA 1276 BY SPLICING IN A NEW SECTION IN REF TO E.A. 8-5310-118481.
